Some theorems on strong summability.

Babban Prasad Mishra

Mathematische Zeitschrift (1965)

  • Volume: 90, page 310-318
  • ISSN: 0025-5874; 1432-1823

How to cite


Mishra, Babban Prasad. "Some theorems on strong summability.." Mathematische Zeitschrift 90 (1965): 310-318. <>.

author = {Mishra, Babban Prasad},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {310-318},
title = {Some theorems on strong summability.},
url = {},
volume = {90},
year = {1965},

AU - Mishra, Babban Prasad
TI - Some theorems on strong summability.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 310
EP - 318
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.